# SDR UPS99429692

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 PYLON STRUCTURE FWD OF DIAGONAL BRACE FITTING IS CRACKED AROUND HI-LOK.  *S/D*  STOP DRILLED CRACK ENDS TO .250 IAW SRM 54-10-05 FIG 2 SHT 2.  INSTALLED WEB REPAIR IAW SRM 54-10-03 FIG 2.
